Results 1 to 7 of 7
  1. #1
    Member
    Join Date
    Jun 2012
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts

    acne 2 months after PCT

    Ended my pct about 2.5 months ago and I still have acne all over my back, chest, shoulders..
    It was a 500test+ var cycle 10 weeks.
    Pct was
    Nolva 40/40/20/20
    Clomid
    50/50/50/50
    Thx in advance

  2. #2
    Senior Member Four1Thr33's Avatar
    Join Date
    May 2012
    Location
    Unknown
    Posts
    2,122
    Thanks
    53
    Thanked 53 Times in 38 Posts

    Re: acne 2 months afrer PCT

    Good luck lol
    I finished 2nd cycle about 5 months ago and started a new one few weeks back
    Acne is alllll still there. I haven't found any products that work for me yet
    Wolves don't loose sleepover opinions of sheep

  3. #3
    Member Jawey's Avatar
    Join Date
    Jul 2012
    Posts
    65
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: acne 2 months afrer PCT

    I have the same problem and just ordered a shitton of vitamin B5, look it up if your interested. I've read alot about it on other forums and its effectiveness. I think all there is left is accutane. Thats a tough road to go down

  4. #4
    Elite DF's Avatar
    Join Date
    Apr 2012
    Posts
    8,414
    Thanks
    5,014
    Thanked 3,370 Times in 1,806 Posts

    Re: acne 2 months afrer PCT

    Have you tried Proactiv? Others have had some good luck with the stuff.

  5. #5
    Elite Hollywood72's Avatar
    Join Date
    Jul 2012
    Posts
    706
    Thanks
    15
    Thanked 18 Times in 7 Posts

    Re: acne 2 months after PCT

    I had the same issue. This is what worked for me.

    I washed the affected areas twice a day with cetaphil. My girl works for a doctor and that's what they recommended. I also used plain ivory bar soap. No lotions added.

    Sometimes I would just use an alcohol pad on the area to dry it out

  6. #6
    Elite grizzldsealpoacher's Avatar
    Join Date
    Apr 2012
    Posts
    2,096
    Thanks
    385
    Thanked 595 Times in 395 Posts

    Re: acne 2 months after PCT

    Yep this seems common bro I had no oily skin no nothing on cycle 500mg test cyp 15wks same pct protocol basically but with hcg blast a few weeks after pct finished I would get welt like acne on my back and shoulders lasted about 3 mo or so and went away. I would try proactive or some acne treatment if your worried about it but maybe give it some time and see if it just goes away. mine did
    Enjoy Your Ride!

  7. #7
    Elite BigTruck's Avatar
    Join Date
    Nov 2012
    Location
    new England
    Posts
    560
    Thanks
    22
    Thanked 11 Times in 9 Posts

    Re: acne 2 months after PCT

    Acne treatment
    Maybe something here will help

Similar Threads

  1. Bloods, last month, this months, and a pic from 2 months ago and yesterday
    By naswipp in forum Anabolic Steroid Cycle Discussion
    Replies: 14
    Last Post: 12-23-2019, 12:26 PM
  2. Recovery after being on for nine months
    By widehips71 in forum Anabolic Steroid Cycle Discussion
    Replies: 12
    Last Post: 05-02-2016, 08:54 AM
  3. PCT/acne
    By f.r.a.n.k. in forum Post Cycle Therapy
    Replies: 19
    Last Post: 08-05-2014, 07:04 AM
  4. Testosterone supplement lowers female voice after three months
    By SHINE in forum Female Anabolics Discussion
    Replies: 26
    Last Post: 04-29-2014, 06:12 AM
  5. Post pct acne
    By Hollywood72 in forum Post Cycle Therapy
    Replies: 23
    Last Post: 08-12-2013, 05:16 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •